# SDR ASAA2025042357917

- Difficulty date: April 23, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550423
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 UPPER T-CAP HAS AREAS OF CORROSION FROM LBL 15 TO RBL 4. GROUNDED - YES. REMOVED DAMAGE AND FOUND OUT OF LIMITS I.A.W. B737-900ER SRM 53-70-51-1A-1, ORIGINAL THICKNESS OF UPPER FLANGES .180, MAT REMOVED .080, MAT REMAINING .100 I.A.W. B737-900ER SRM 53-70-51-1A-1 AND PER BAC DWG#147A5504 REV A. ACCOMPLISHED UPPER CHORD REPAIR I.A.W. B737-900ER SRM 53-70-51-2R-5, REMOVED AND RE-INSTALLED SUB-STRUCTURE PER BAC DWG#147A5650 REV A AND I.A.W. B737-900ER SRM 51-40-02.
